Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have gallbladders stones. Taking antibiotics. Itching, rashes in vaginal tract, white and cheesy discharge. What should I do?

Dear Doctor, I am suffering from Gallbladder stones and am scheduled for surgery late this month. I have had two attacks till now and I am on high doses of antibiotics . After going on the antibiotics however, it started getting extremely itchy down there and I also have developed rashes/ warts inside my vaginal tract, accompanied by milky white, cheesy discharge . What do you think I should do? Please advise.
Asked On : Sun, 17 Mar 2013
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Such white cheesy discharges are most likely caused by fungal infection of the vagina. It can be associated with antibiotics intake, as there are natural bacteria in the vagina protecting it from fungal colonization. Antibiotics do affect this bacteria destroying them and causing such infection.

You should visit gynecologist and have vaginal suppositories should be prescribed.

Hope this will help.
Answered: Mon, 18 Mar 2013
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Your symptoms suggest that you have developed fungal infection of vagina.also called as yeast infection.
It is normally caused by the fungus candida albicans.
In a healthy vagina,some amount of yeast cells are always present but whenever a person takes heavy dose of antibiotics,the good bacteria called as lactobacillus acidophilus gets killed and yeast grows in number resulting in itching and white discharge from vagina.
If symptoms are mild,local application of clotrimazole ointment for 3 to 7 days is enough but if the symptoms are severe or persistent ,you may need oral anti fungal medicine like FLUCANAZOLE for few weeks.It is taken as weekly dose.
Eat more of yoghurt and take lactobacillus acidophilus tablet along with the antibiotics ,you are using.
Answered: Sun, 17 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor